Thanks for posting your query at DoctorSpring.com
I can understand your concern.
You seem to be having an eczema with superadded infection. Could be also due to friction of thighs.
I would recommend application of cortisone cream mixed with Mupirocin cream twice a day for two weeks.
That would help resolve your concern.
Please let me know if you have any queries. Take care
Patient replied :
So you don't think it's herpes? I have also experienced some tingling in my left labia majora everyday intermittently lasting 15 seconds about ten times a day for two weeks now. I haven't seen any sores just that I sent you the pic of. I've also had random body pains through out the day. I do have a mirena iud. The reason I asked if it was herpes was I'm insure of my ex bf herpes status, we had unprotected sex 8' times in Jan. And feb, I tested two weeks ago and both herpes one and two were negative. Though I realize the window is too small for herpes to show on a blood test that soon. I also do have reynauds disease since I was 15 and a month ago started having a livedo reticualris discoloration on my leg and I'm fatigued all the time. What could be wrong? Could it be herpes, the mirena iud, or something else? Thank you
Thanks for your reply.
Mirena iud could also give rise to symptoms like backache, discharge etc.
I would recommend visiting your gynaec and letting her examine you thoroughly to determine if there is another cause for your tingling.
She could also call for blood tests to determine if your haemoglobin is low and is that the reason you are feeling fatigued.
The picture you sent didn't seem to be herpes.
In case you do see a blister or a cluster of them you need to immediately take treatment for it.